# SDR SWAA2025120334106

- Difficulty date: November 11, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7502U158
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FCB BS 500C, FWD SIDE, RBL 25, WL 154.   REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-02, AND DWG 143A7505, REV D.
